# SDR DL72S030031

- Difficulty date: January 6, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 65,082 hours, 43,701 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ESSENTIAL POWER AND ALL FWD PANEL LIGHTS ON WITH A/P WAILER GOING OFF THEN LIGHTS WENT TO FULL ON.  CREW THEN SMELLED A BURNING ELECTRICAL SMELL.  WINDSHEAR C/BS POPPED.  FOUND WIRES TO CAPTS AMBER W/S CAUTION LIGHT TERMINALS 2 AND 4 SWAPPED.  REPAIRED WIRING TO BOTH CAPTS WARN AND CAU LIGHTS.  RAN WIRING BETWEEN LIGHTS AND COMPUTER, NO FAULTS FOUND.  REPLACED W/S COMPUTER PER AMM.  W/S TEST NML, LIGHT TEST NORMAL.
